# SDR GLBA96126

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALO - GEAR WOULD NOT RETRACT.  MX CYCLED GEAR SEVERAL TIMES AND TEST FLIGHT COULD NOT DUPLICATE PROBLEM.  (M)
